# SDR TWAA0006412

- Difficulty date: April 20, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND IN AFT CARGO COMPT, CORROSION ON LOWER SIDE OF FORMER AT STA 775, LONGERON 29R TO 30.  REMOVED SURFACE CORROSION PER SRM 6-80-01 AND PAINTED PER SRM 51-10-3, FIG 20.
